Asymptotics for Recurrent Diffusions with Application to High Frequency Regression

Kim, Jihyun and Park, Joon (2017) Asymptotics for Recurrent Diffusions with Application to High Frequency Regression. Journal of Econometrics, 196 (1). pp. 37-54.

[img]
Preview
Text
Download (441kB) | Preview
Official URL: http://tse-fr.eu/pub/28437

Abstract

We provide the asymptotic theory for functionals of recurrent diffusions. Our asymptotics are completely general and applicable for all cases, including positive and null recurrent diffusions, and diffusions with and without the integrabil- ity conditions. They are established directly from the representation of diffusion as time-changed Brownian motion. Our approach provides a unified framework, and combines all existing theories of diffusion asymptotics with new results that appear to be particularly relevant in many practical applications. For an illustration of our asymptotics, we employ them to analyze a class of high frequency regressions that is commonly used in empirical economics and finance.

Item Type: Article
Language: English
Date: January 2017
Refereed: Yes
Uncontrolled Keywords: diffusion, positive and null recurrences, asymptotics, limit distri- bution, continuous time regression
JEL codes: C22 - Time-Series Models
Subjects: B- ECONOMIE ET FINANCE
Divisions: Toulouse School of Economics - TSE
Site: UT1
Date Deposited: 18 Apr 2016 11:55
Last Modified: 18 Oct 2017 15:10
OAI ID: oai:tse-fr.eu:28437
URI: http://publications.ut-capitole.fr/id/eprint/19730

Actions (login required)

View Item View Item